# SDR SWAA2021121747962

- Difficulty date: November 23, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 68,868 hours, 40,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING PICKLE FORK KICK FITTING HAS CORROSION AROUND BUSHING ON INBOARD SIDE. ; / [01] REMOVED BUSHNG FROM LH KICK FITTING PER SOPM 20-50-03; 06] REMOVED LH KICK FITTING PER SRM 51-40-02; [14] INSTALLED AND TORQUED UPPER KICK FITTING BOLT; SHIM AND BUSHING AT LH FRAME FITTING PER DWG 110A0150 SH 10 AND DWG110A0150 SH DL TORQUE WRENCH ID:4645A S/N:03850038644 CAL DUE:04/2022; [15] RII INSPECTED LH KICK FITTING INSTALLED PER DWG 110A0150.; [16] 'REFER TO FAULT TG8Q009GK5K WHERE EA 21-157-03617 WAS ADDED AS A SUBTASK; [17] UPDATED MEASUREMENT FIELD; [18] VERIFIED LEFT HAND KICK FITTING INSTALLATION WAS INCLUDED IN EA 21-157-03617 ON FAULT TG8Q009GK5K.; [19] REFER TO FAULT TG8Q009GK5K WHERE EA 21-157-03617 WAS ADDED AS A SUBTASK; [20] EDIT SIGNATURE CERTIFICATION; [21] CORRECTED CORROSION LEVEL; [22] COMPLETE; [23] CHANGED TO MAJOR REPAIR; [24] CERTIFY
